# SDR AALA20150116009

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37HJ EMER LIGHT IS INOPERATIVE.  BROKEN WIRE ON EMER PATH LIGHTING SEAT CONNECTOR.  TERMINATED PIN ON EMER PATH LIGHTING CONNECTOR SEAT 37HJ IAW SWPM 20-42-01.  OPERATIONAL CHECKED OKAY IAW AMM 33-51-00.
